On the polynomial parity argument complexity of the combinatorial nullstellensatz

Belovs, A and Ivanyos, Gábor and Qiao, Y and Santha, M and Yang, S (2017) On the polynomial parity argument complexity of the combinatorial nullstellensatz. In: 32nd Computational Complexity Conference, CCC 2017. Leibniz International Proceedings in Informatics, LIPIcs (79). Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, 30:1-30:24. ISBN 9783959770408 10.4230/LIPIcs.CCC.2017.30

[img] Text
Belovs_30_3280045_ny.pdf

Download (662kB)
Item Type: Book Section
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 18 Oct 2017 05:44
Last Modified: 18 Oct 2017 05:44
URI: http://eprints.sztaki.hu/id/eprint/9211

Update Item Update Item